MAUDE Adverse Event Report: BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; BIOLOX DELTA CER OPT HD LG DIA

BIOMET UK LTD. CER BIOLOXD OPTION HD 40MM; BIOLOX DELTA CER OPT HD LG DIA
Model Number N/A
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial report.Report source, foreign - event occurred in (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device not returned.
 
Event or Problem Description
It was reported the patient was revised due to dislocation and instability on (b)(6) 2021.Head and liner revised.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).This final report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Devices are used for treatment.The head and liner are compatible.However, the compatibility of whole construct is unknown as stem and shell details are unknown.A review of complaint history was assessed for three years prior to the notification date and identified (1) total complaints for item #650-1058 (including initiating complaint).There were (0) additional complaints against the lot #2020050068.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Medical records were not provided.A definitive root cause cannot be determined.No corrective actions, preventive actions, or field actions resulted after investigation of this event.

Brand Name
CER BIOLOXD OPTION HD 40MM
Common Device Name
BIOLOX DELTA CER OPT HD LG DIA
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12736008
Report Number3002806535-2021-00479
Device Sequence Number14478128
Product Code LZO
UDI-Device Identifier00887868271403
UDI-Public00887868271403
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number650-1058
Device Lot Number2020050068
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer01/10/2022
Initial Report FDA Received Date11/02/2021
Supplement Report FDA Received Date01/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale